Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Georgian Mathematical Journal

Editor-in-Chief: Kiguradze, Ivan / Buchukuri, T.

Editorial Board: Kvinikadze, M. / Bantsuri, R. / Baues, Hans-Joachim / Besov, O.V. / Bojarski, B. / Duduchava, R. / Engelbert, Hans-Jürgen / Gamkrelidze, R. / Gubeladze, J. / Hirzebruch, F. / Inassaridze, Hvedri / Jibladze, M. / Kadeishvili, T. / Kegel, Otto H. / Kharazishvili, Alexander / Kharibegashvili, S. / Khmaladze, E. / Kiguradze, Tariel / Kokilashvili, V. / Krushkal, S. I. / Kurzweil, J. / Kwapien, S. / Lerche, Hans Rudolf / Mawhin, Jean / Ricci, P.E. / Tarieladze, V. / Triebel, Hans / Vakhania, N. / Zanolin, Fabio

IMPACT FACTOR 2018: 0.551

CiteScore 2018: 0.52

SCImago Journal Rank (SJR) 2018: 0.320
Source Normalized Impact per Paper (SNIP) 2018: 0.711

Mathematical Citation Quotient (MCQ) 2017: 0.23

See all formats and pricing
More options …
Ahead of print


On multivalued stochastic integral equations driven by semimartingales

Marek T. MalinowskiORCID iD: http://orcid.org/0000-0002-3585-1265
Published Online: 2017-10-18 | DOI: https://doi.org/10.1515/gmj-2017-0042


We consider multivalued stochastic integral equations driven by semimartingales. Such equations are formulated in two different forms, i.e., using multivalued stochastic up-trajectory and trajectory integrals, which are not equivalent. By the successive approximations method, we show the existence of a unique solution to each equation under a condition much weaker than the Lipschitz one. We indicate that the solutions are stable under small changes of the equation data. The results have immediate implications for solutions to single-valued stochastic integral equations driven by semimartingales.

Keywords: Multivalued stochastic integral equations; multivalued differential equations,multivalued mappings

MSC 2010: 93E03; 93C41; 60H20; 26E25


  • [1]

    R. P. Agarwal and D. O’Regan, Existence for set differential equations via multivalued operator equations, Differential Equations and Applications. Vol. 5, Nova Science Publishers, New York (2007), 1–5. Google Scholar

  • [2]

    B. Ahmad, Stability of impulsive hybrid set-valued differential equations with delay by perturbing Lyapunov functions, J. Appl. Anal. 14 (2008), no. 2, 209–218. Google Scholar

  • [3]

    B. Ahmad and S. Sivasundaram, Setvalued perturbed hybrid integro-differential equations and stability in terms of two measures, Dynam. Systems Appl. 16 (2007), no. 2, 299–310. Google Scholar

  • [4]

    A. Arara and M. Benchohra, Fuzzy solutions for neutral functional differential equations with nonlocal conditions, Georgian Math. J. 11 (2004), no. 1, 35–42. Google Scholar

  • [5]

    J.-P. Aubin and H. Frankowska, Set-Valued Analysis, Systems Control Found. Appl. 2, Birkhäuser, Boston, 1990. Google Scholar

  • [6]

    T. G. Bhaskar, V. Lakshmikantham and J. V. Devi, Nonlinear variation of parameters formula for set differential equations in a metric space, Nonlinear Anal. 63 (2005), no. 5–7, 735–744. CrossrefGoogle Scholar

  • [7]

    T. G. Bhaskar, V. Lakshmikantham and V. Devi, Revisiting fuzzy differential equations, Nonlinear Anal. 58 (2004), no. 3–4, 351–358. CrossrefGoogle Scholar

  • [8]

    A. Bouchen, A. El Arni and Y. Ouknine, Intégration stochastique multivoque et inclusions différentielles stochastiques, Stochastics Rep. 68 (2000), no. 3–4, 297–327. Google Scholar

  • [9]

    E. Cépa, équations différentielles stochastiques multivoques, C. R. Acad. Sci. Paris Sér. I Math. 319 (1994), no. 10, 1075–1078. Google Scholar

  • [10]

    K. L. Chung and R. J. Williams, Introduction to Stochastic Integration, Progr. Probab. Statist. 4, Birkhäuser, Boston, 1983. Google Scholar

  • [11]

    F. S. De Blasi and F. Iervolino, Equazioni differenziali con soluzioni a valore compatto convesso, Boll. Unione Mat. Ital. (4) 2 (1969), 491–501; errata corrige, ibid. 3 (1969), 699. Google Scholar

  • [12]

    G. N. Galanis, T. G. Bhaskar, V. Lakshmikantham and P. K. Palamides, Set valued functions in Fréchet spaces: Continuity, Hukuhara differentiability and applications to set differential equations, Nonlinear Anal. 61 (2005), no. 4, 559–575. CrossrefGoogle Scholar

  • [13]

    S. Hong, J. Gao and Y. Peng, Solvability and stability of impulsive set dynamic equations on time scales, Abstr. Appl. Anal. 2014 (2014), Article ID 610365. Web of ScienceGoogle Scholar

  • [14]

    S. Hu and N. S. Papageorgiou, Handbook of Multivalued Analysis. Vol. I: Theory, Math. Appl. 419, Kluwer Academic Publishers, Dordrecht, 1997. Google Scholar

  • [15]

    S. Hu and N. S. Papageorgiou, Handbook of Multivalued Analysis. Vol. II: Applications, Math. Appl. 500, Kluwer Academic Publishers, Dordrecht, 2000. Google Scholar

  • [16]

    J. Jiang, C. F. Li and H. T. Chen, Existence of solutions for set differential equations involving causal operator with memory in Banach space, J. Appl. Math. Comput. 41 (2013), no. 1–2, 183–196. CrossrefGoogle Scholar

  • [17]

    O. Kaleva, A note on fuzzy differential equations, Nonlinear Anal. 64 (2006), no. 5, 895–900. CrossrefGoogle Scholar

  • [18]

    A. Khastan and J. J. Nieto, A boundary value problem for second order fuzzy differential equations, Nonlinear Anal. 72 (2010), no. 9–10, 3583–3593. CrossrefWeb of ScienceGoogle Scholar

  • [19]

    P. Krée, Diffusion equation for multivalued stochastic differential equations, J. Funct. Anal. 49 (1982), no. 1, 73–90. CrossrefGoogle Scholar

  • [20]

    K. Kuratowski and C. Ryll-Nardzewski, A general theorem on selectors, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 13 (1965), 397–403. Google Scholar

  • [21]

    V. Lakshmikantham, T. G. Bhaskar and J. Vasundhara Devi, Theory of Set Differential Equations in Metric Spaces, Cambridge Scientific Publishers, Cambridge, 2006. Google Scholar

  • [22]

    V. Lakshmikantham and R. N. Mohapatra, Theory of Fuzzy Differential Equations and Inclusions, Ser. Math. Anal. Appl. 6, Taylor & Francis, London, 2003. Google Scholar

  • [23]

    D. Lépingle and C. Marois, équations différentielles stochastiques multivoques unidimensionnelles, Séminaire de Probabilités, XXI, Lecture Notes in Math. 1247, Springer, Berlin (1987), 520–533. Google Scholar

  • [24]

    J. Li, A. Zhao and J. Yan, The Cauchy problem of fuzzy differential equations under generalized differentiability, Fuzzy Sets and Systems 200 (2012), 1–24. Web of ScienceCrossrefGoogle Scholar

  • [25]

    L. Li and S. Hong, Exponential stability for set dynamic equations on time scales, J. Comput. Appl. Math. 235 (2011), no. 17, 4916–4924. Web of ScienceCrossrefGoogle Scholar

  • [26]

    A. J. B. a. Lopes Pinto, F. S. De Blasi and F. Iervolino, Uniqueness and existence theorems for differential equations with compact convex valued solutions, Boll. Unione Mat. Ital. (4) 3 (1970), 47–54. Google Scholar

  • [27]

    V. Lupulescu, On a class of fuzzy functional differential equations, Fuzzy Sets and Systems 160 (2009), no. 11, 1547–1562. Web of ScienceCrossrefGoogle Scholar

  • [28]

    M. T. Malinowski, Interval Cauchy problem with a second type Hukuhara derivative, Inform. Sci. 213 (2012), 94–105. CrossrefWeb of ScienceGoogle Scholar

  • [29]

    M. T. Malinowski, On set differential equations in Banach spaces—A second type Hukuhara differentiability approach, Appl. Math. Comput. 219 (2012), no. 1, 289–305. Web of ScienceGoogle Scholar

  • [30]

    M. T. Malinowski, Second type Hukuhara differentiable solutions to the delay set-valued differential equations, Appl. Math. Comput. 218 (2012), no. 18, 9427–9437. Web of ScienceGoogle Scholar

  • [31]

    M. T. Malinowski, Approximation schemes for fuzzy stochastic integral equations, Appl. Math. Comput. 219 (2013), no. 24, 11278–11290. Web of ScienceGoogle Scholar

  • [32]

    M. T. Malinowski, On a new set-valued stochastic integral with respect to semimartingales and its applications, J. Math. Anal. Appl. 408 (2013), no. 2, 669–680. Web of ScienceCrossrefGoogle Scholar

  • [33]

    M. T. Malinowski, Set-valued and fuzzy stochastic integral equations driven by semimartingales under Osgood condition, Open Math. 13 (2015), 106–134. Web of ScienceGoogle Scholar

  • [34]

    J. J. Nieto and R. Rodríguez-López, Some results on boundary value problems for fuzzy differential equations with functional dependence, Fuzzy Sets and Systems 230 (2013), 92–118. CrossrefWeb of ScienceGoogle Scholar

  • [35]

    J. J. Nieto, R. Rodríguez-López and D. N. Georgiou, Fuzzy differential systems under generalized metric spaces approach, Dynam. Systems Appl. 17 (2008), no. 1, 1–24. Google Scholar

  • [36]

    R. Pettersson, Existence theorem and Wong–Zakai approximations for multivalued stochastic differential equations, Probab. Math. Statist. 17 (1997), 29–45. Google Scholar

  • [37]

    P. Protter, Stochastic Integration and Differential Equations. A New approach, Appl. Math. (N. Y.) 21, Springer, Berlin, 1990. Google Scholar

  • [38]

    T. Taniguchi, Successive approximations to solutions of stochastic differential equations, J. Differential Equations 96 (1992), no. 1, 152–169. CrossrefGoogle Scholar

  • [39]

    P. Wang and W. Sun, Practical stability in terms of two measures for set differential equations on time scales, Sci. World J. 2014 (2014), Article ID 241034. Web of ScienceGoogle Scholar

  • [40]

    S. Xu, Multivalued stochastic differential equations with non-Lipschitz coefficients, Chin. Ann. Math. Ser. B 30 (2009), no. 3, 321–332. CrossrefWeb of ScienceGoogle Scholar

About the article

Received: 2015-01-30

Revised: 2015-10-19

Accepted: 2016-04-11

Published Online: 2017-10-18

Citation Information: Georgian Mathematical Journal, ISSN (Online) 1572-9176, ISSN (Print) 1072-947X, DOI: https://doi.org/10.1515/gmj-2017-0042.

Export Citation

© 2017 Walter de Gruyter GmbH, Berlin/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in